# SDR A6WA201140003

- Difficulty date: January 2, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,498 hours, 16,546 cycles
- Engine: Ge CF34*
- System (JASC): 8300 · Accessory Gearboxes
- Part: Case
- Condition: Split
- Location: Agb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED LT ENG OIL PRESSURE WARNING MESSAGE, OIL PRESSURE INDICATED BETWEEN 25-33 PSI, REDUCED THRUST AND OIL PRESSURE INDICATED 40 PSI, MESSAGE REAPPEARED IN 30 SECONDS, OIL PRESSURE INDICATED 25-35 PSI, SHUTDOWN ENG FOR REMAINING 15 MINUTES OF FLIGHT.  DID NOT LAND OVERWEIGHT, BRAKE TEMPS NORMAL.  REMOVED AGB ON LT ENG, SPLIT CASE AND VERIFIED METAL WAS CAUSED BY 2 BEARINGS.  INSTALLED NEW AGB REF EMM 72-00-00.  REINSTALLED FUEL PUMP AND MFG IAW EMM 72-00-00.  OPS CK AND LK CK GOOD REF 223408/3 AND 223409/1 AND 2 FOR LRU.  OPS CK AND INSTALL.
